
Advil Allergy And Congestion Relief Tablets - 10 Ea
Advil Pain Relievers- Helps to reduce sinus pressure, nasal swelling, congestion, sneezing, runny nose and headache.
- Tough sinus and allergy symptoms come during both the cough-cold and allergy seasons.
- Be prepared to take these symptoms head on with advil allergy and congestion relief.
- The ibuprofen in advil works with an antihistamine and a decongestant to create a combination that is especially well suited to relieve upper respiratory symptoms associated with allergies.
- Advil allergy and congestion relief treats multi-symptom sinus and allergy needs by combining the power of advil and a proven decongestant to reduce swelling due to nasal inflammation, plus an effective antihistamine to relieve sneezing and runny nose, symptoms associated with allergies.
Please Read Item Label and Packaging for Recent Product Information.
- Do not take more than directed.
- Adults and children 12 years of age and over:
- Take 1 tablet every 4 hours while symptoms persist.
- Do not use more than 6 tablets in any 24-hour period unless directed by a doctor.
- Children under 12 years of age:
- Do not use because this product contains too much medication for children under this age.
- Other information:
- Read all warnings and directions before use. Keep carton.
- Store at 20 -25°C (68 -77°F).
- Avoid excessive heat above 40°C (104°F).
- Allergy alert:
- Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
- Hives
- Facial swelling
- Asthma (wheezing)
- Shock
- Skin reddening
- Rash
- Blisters
- If an allergic reaction occurs, stop use and seek medical help right away.
- This product contains an NSAID, which may cause severe stomach bleeding.
- The chance is higher if:
- Are age 60 or older
- Have had stomach ulcers or bleeding problems
- Take a blood thinning (anticoagulant) or steroid drug
- Take other drugs containing or non NSAIDs [aspirin, ibuprofen, naproxen, or others]
- Have 3 or more alcoholic drinks every day while using this product
- Take more or for a longer time than directed
- In children under 12 years of age because this product contains too much medication for children under this age
- If have ever had an allergic reaction to any other pain reliever/fever reducer
- Right before or after heart surgery
- If are now taking a monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for 2 weeks after stopping the MAOI drug
- If do not know if drug contains an MAOI, ask a doctor or pharmacist before taking this product
- Have a breathing problem such as emphysema or chronic bronchitis
- Stomach bleeding warning applies
- Have problems or serious side effects from taking pain relievers or fever reducers
- Have a history of stomach problems, such as heartburn
- Have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, thyroid disease, diabetes or have trouble urinating due to an enlarged prostate gland
- Are taking a diuretic
- Under a doctors care for any serious condition
- Taking sedatives or tranquilizers
- Taking any other product that contains phenylephrine, chlorpheniramine or any other nasal decongestant or antihistamine
- Taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin
- Taking any other drug
- Take with food or milk if stomach upset occurs
- The risk of heart attack or stroke may increase if you use more than directed or for longer than directed
- Avoid alcoholic drinks
- Be careful when driving a motor vehicle or operating machinery
- Drowsiness may occur
- Alcohol, sedatives, and tranquilizers may increase drowsiness
- May cause excitability especially in children
- Experience any of the following signs of stomach bleeding:
- Feel faint
- Vomit blood
- Have bloody or black stools
- Have stomach pain that does not get better
- Pain gets worse or lasts more than 7 days
- Fever gets worse or lasts more than 3 days
- Nasal congestion lasts for more than 7 days
- Redness or swelling is present in the painful area
- Get nervous, dizzy, or sleepless
- Symptoms continue or get worse
- Any new symptoms appear
- If pregnant or breast-feeding, ask a health professional before use
- It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery
- Keep out of reach of children
- In case of overdose, get medical help or contact a poison control center right away
Customer Testimonials
4.7 Rating 1374 Reviews
I was very pleased with my experience with myotcstore.com! I had an item that I have had a very hard time finding and they had it available and i ordered it on Tuesday and received it on Saturday.
February 13, 2023
Misty Etheridge

I found the product I wanted at a fair price. Shipping cost was minimal and I got it within a week. It would have cost more than twice as much on Amazon.
February 14, 2023
Jamie Davilla

This was my first time to shop here and the service and product availability was incredible. The items arrived really fast as well. I will definitely be a repeat customer and I hightly recommend this site.
February 16, 2023
A reviewer

Just as promised I received the Hask coconut-oil 14 count for much better price than other companies were asking for same!
September 18, 2022
Kathy Manos
